# SDR 2009FA0000955

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N375ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10476
- Aircraft time: 2,311 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105365
- Condition: Chafed
- Location: Ailerons
- Part time: 2,311 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE AILERON CABLE P/N-0510105-365 WAS FOUND CHAFING AND WORN IN THE CENTER CEILING AREA WHERE IS PASSES THROUGH THE 3 PULLEY CLUSTER. THE STRANDS APPEAR SHINY TO THE NAKED EYE, BUT WITH A SUITABLE MAGNIFYING GLASS CAN BE SEEN TO HAVE MANY BROKEN STRANDS.
